# SDR DALA2023071705761

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 23,306 hours, 2,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3509 EMERGENCY EXIT LT DISPATCH MSG DISPLAYED. CORRECTIVE ACTION: REMOVED AND REPLACED EPSU 101WL4. (9980108)
